MAUDE Adverse Event Report: STRYKER-COMMUNICATIONS S-SERIES; TABLE, OPERATING-ROOM, AC-POWERED

STRYKER-COMMUNICATIONS S-SERIES; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 0682400550
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that an equipment boom electrical rotational brakes disengaged when a cauterizer device was being used during a procedure.There was patient involvement due to the issue occurring during a procedure but there was no impact to the patient and caused no surgical delay.There were no reported injuries or adverse consequences.All of the equipment booms for this account were manufactured before 22apr2020 and have the older style mfr board.The sfst investigation results can be referenced on sales force complaint (b)(4), the case was closed because we are waiting to performing the pfa inspection.S-series capacitive touch emi disturbances has been investigated on nc/capa (b)(4).Although we couldn¿t confirm the root cause we suspect the issue is most likely due to the previous version of mfr capacitive board.The newer revision capacitive touch board was redesigned and released back in april 2020 to be less susceptible to emi from high frequency devices.A stryker representative will be performing the pfa inspection and will install the current revision of mfr board and confirm that the boom is operational.Once additional information is obtained around this event, a supplemental will be filed.
 
Event or Problem Description
It was reported the brakes are clicking on the s-boom while cautery is in-use in or 11.There were no reported injuries or adverse consequences.
 
Additional Manufacturer Narrative
Field d4 has been updated to include serial number.This boom is confirmed to be within scope of field action pfa2497567 (ref (b)(4)).A stryker representative will be performing the pfa inspection and will install the current revision of mfr board and confirm that the boom is operational.Field g6 has been updated to "follow-up report 001." field h9 has been updated to "additional information" and "correction.".
 
Event or Problem Description

Brand Name
S-SERIES
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
STRYKER-COMMUNICATIONS
1410 lakeside parkway #100
flower mound TX 75028
MDR Report Key11499061
Report Number0002031963-2021-00010
Device Sequence Number14170478
Product Code FQO
UDI-Device Identifier07613327400502
UDI-Public07613327400502
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0682400550
Device Catalogue Number0682400550
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 87331
Patient Sequence Number1